Alert archive / Mississippi / Tornado Warnings in 2025
Tornado Warning 2, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Feb 12, 2025, 3:36 PM CST for Washington Parish, Louisiana; Jackson County, Walthall County, Mississippi. It was in force for 46 days. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 12, 2025, 3:36 PM CST (21:36 UTC)
- Expired
- Mar 30, 2025, 1:47 PM CDT
- In force
- 46 days
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Washington Parish, LA, Jackson County, MS, Walthall County, MS
The radar
The Hammond radar (KHDC), 76 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 12, 12:04 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.6 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 556 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 593 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 320 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted.
776
WFUS54 KLIX 122136
TORLIX
LAC117-MSC147-122215-
/O.NEW.KLIX.TO.W.0002.250212T2136Z-250212T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
336 PM CST Wed Feb 12 2025
The National Weather Service in New Orleans has issued a
* Tornado Warning for...
North central Washington Parish in southeastern Louisiana...
Southeastern Walthall County in southern Mississippi...
* Until 415 PM CST.
* At 336 PM CST, a severe thunderstorm capable of producing a tornado
was located 7 miles south of Tylertown, or 12 miles north of
Franklinton, moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Dexter around 340 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3113 9000 3113 8994 3112 8994 3111 8993
3109 8993 3108 8992 3107 8988 3095 9011
3101 9019 3118 9003 3117 9000
TIME...MOT...LOC 2136Z 228DEG 42KT 3102 9010
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
TJS5 follow-up statements
645
WWUS54 KLIX 122142
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
342 PM CST Wed Feb 12 2025
LAC117-122151-
/O.CAN.KLIX.TO.W.0002.000000T0000Z-250212T2215Z/
Washington LA-
342 PM CST Wed Feb 12 2025
...THE TORNADO WARNING FOR NORTH CENTRAL WASHINGTON PARISH IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CST for southeastern
Louisiana...and southern Mississippi.
&&
LAT...LON 3117 9000 3113 9000 3113 8994 3109 8993
3107 8992 3107 8988 3100 9002 3100 9018
3101 9019 3118 9003
TIME...MOT...LOC 2141Z 228DEG 42KT 3106 9005
$$
MSC147-122215-
/O.CON.KLIX.TO.W.0002.000000T0000Z-250212T2215Z/
Walthall MS-
342 PM CST Wed Feb 12 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CST FOR
SOUTHEASTERN WALTHALL COUNTY...
At 341 PM CST, a severe thunderstorm capable of producing a tornado
was located near Dexter, or 15 miles north of Franklinton, moving
northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Dexter around 345 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3117 9000 3113 9000 3113 8994 3109 8993
3107 8992 3107 8988 3100 9002 3100 9018
3101 9019 3118 9003
TIME...MOT...LOC 2141Z 228DEG 42KT 3106 9005
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
TJS761
WWUS54 KLIX 122150
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
350 PM CST Wed Feb 12 2025
MSC147-122200-
/O.CAN.KLIX.TO.W.0002.000000T0000Z-250212T2215Z/
Walthall MS-
350 PM CST Wed Feb 12 2025
...THE TORNADO WARNING FOR SOUTHEASTERN WALTHALL COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled. However, gusty winds are
still possible with this thunderstorm.
A Tornado Watch remains in effect until 800 PM CST for southeastern
Louisiana...and southern Mississippi.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
New Orleans.
&&
LAT...LON 3117 9000 3113 9000 3113 8994 3109 8993
3107 8992 3107 8988 3100 9002 3100 9018
3101 9019 3118 9003
TIME...MOT...LOC 2148Z 228DEG 42KT 3113 8996
$$
TJS097
WFUS54 KLIX 301832
TORLIX
MSC059-301915-
/O.NEW.KLIX.TO.W.0002.250330T1832Z-250330T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
132 PM CDT Sun Mar 30 2025
The National Weather Service in New Orleans has issued a
* Tornado Warning for...
Central Jackson County in southern Mississippi...
* Until 215 PM CDT.
* At 132 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Latimer, or 7 miles northeast of St. Martin,
moving northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Vancleave around 135 PM CDT.
Wade around 200 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3050 8883 3053 8884 3071 8855 3053 8847
TIME...MOT...LOC 1832Z 246DEG 21KT 3052 8880
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
HRL446
WWUS54 KLIX 301839
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
139 PM CDT Sun Mar 30 2025
MSC059-301915-
/O.CON.KLIX.TO.W.0002.000000T0000Z-250330T1915Z/
Jackson MS-
139 PM CDT Sun Mar 30 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR NORTHERN
JACKSON COUNTY...
At 139 PM CDT, a confirmed tornado was located near Latimer, or 8
miles northeast of St. Martin, moving northeast at 15 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Vancleave around 145 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3052 8880 3055 8881 3071 8855 3060 8850
TIME...MOT...LOC 1839Z 237DEG 15KT 3054 8878
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
HRL952 WWUS54 KLIX 301847 SVSLIX Severe Weather Statement National Weather Service New Orleans LA 147 PM CDT Sun Mar 30 2025 MSC059-301856- /O.CAN.KLIX.TO.W.0002.000000T0000Z-250330T1915Z/ Jackson MS- 147 PM CDT Sun Mar 30 2025 ...THE TORNADO WARNING FOR NORTHERN JACKSON COUNTY IS CANCELLED... The storm which prompted the warning has moved out of the area. Therefore, the warning has been cancelled. Remember, a Tornado Warning still remains in effect for Jackson County until 2PM. && LAT...LON 3052 8880 3055 8881 3071 8855 3060 8850 TIME...MOT...LOC 1844Z 246DEG 21KT 3056 8873 $$ HRL
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Feb 12, 3:08 PM CST, 28 minutes earlier.
Area forecast discussion, Feb 12, 3:08 PM CST, 28 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
308 PM CST Wed Feb 12 2025
...New SHORT TERM, LONG TERM, MARINE...
.SHORT TERM...
(This evening through Thursday night)
Issued at 300 PM CST Wed Feb 12 2025
Severe weather threat likely to continue well into the evening
hours, with Tornado Watch 5 in effect until 8 PM CST. There are no
plans to clear any counties or parishes from the watch with the
afternoon forecast package. In fact, won't rule out a watch
extension or additional watch, as severe weather threat could
continue as late as midnight or later in eastern portions of the
area until cold front moves through. Plenty of instability and
shear available for severe storm development. Additionally,
there's a low end heavy rainfall threat if cell training can
develop.
Wind Advisory was issued recently for areas along and south of the
Interstate 10 corridor in southeast Louisiana until 6 PM CST.
Sustained winds of 25 to 30 mph with gusts approaching 40 mph
noted in the New Orleans and Baton Rouge metro areas. Expect wind
speeds to diminish somewhat after sunset.
Cold front will move into western portions of the area after
sunset, and exit into Alabama between midnight and 3 AM CST. The
passage of the front should also end any significant rainfall
threat. Thursday and Thursday night will be dry and much cooler,
with sunshine returning during the morning hours. High
temperatures Thursday will be 15 to 20 degrees or more cooler than
this afternoon. By Thursday night, overnight lows in the upper 30s
to upper 40s will similarly be 15 to 20 degrees cooler than what
was recorded this morning. Overall, temperature guidance is in
rather good agreement, which makes sense, as winds will not
decouple either tonight or tomorrow night.
&&
.LONG TERM...
(Friday through Tuesday night)
Issued at 300 PM CST Wed Feb 12 2025
Note that the 12z ECMWF was not available for assessment this
afternoon, but unlikely that it would have brought any major
shifts to the forecast.
A weak shortwave will pass to the north of the area Friday
morning, but moisture won't have had time to recover to produce
any significant precipitation. A much stronger trough will move
through the southern Plains on Saturday to the Appalachians by
Sunday morning. Instability and shear are forecast to be more than
enough for severe weather development Saturday afternoon and
mainly Saturday night. Another shortwave moving through zonal flow
over the Gulf Coast states will bring an additional chance for
rain at the end of the forecast period.
Temperatures will be on the roller coaster again. High
temperatures Friday will be near or below normal, but temperatures
Friday night are likely to rise as warm air advection kicks in.
High temperatures Saturday are likely to be in the upper 70s to
mid 80s, possibly approaching records again. The cold frontal
passage Saturday will return colder air to the area with
temperatures from Sunday through the end of the forecast period
below normal. There's at least some potential for freezing
temperatures across northern portions of the area Monday and
Tuesday mornings. With 2+ weeks of much above normal temperatures,
and trees starting to bud, any freezing temperatures in our area
would necessitate Freeze Warnings, but it's way too early to issue
those.
&&
.AVIATION...
(18Z TAFS)
Issued at 1131 AM CST Wed Feb 12 2025
A cold front and associated convective threat will be the primary
concern through around 06z. The initial convective concerns will
arise first at BTR, MCB, and HDC where two rounds of thunderstorms
may impact the terminals with gusty winds and IFR visibilities and
ceilings. The first round is projected to move through between
21z and 00z, and the second round is expected to slide through
between 00z and 03z. At HUM, MSY, NEW, and ASD, the convective
impacts are expected to be confined to one round of storms that
will pass through between 03z and 06z. At GPT, the convective
activity should peak between 04z and 07z. In the wake of the
storms, low stratus ranging between 300 and 500 feet will take
hold and remain in place through daybreak tomorrow. Increased dry
air advection and mixing will then allow ceilings to rapidly lift
and turn more scattered between 14z and 18z tomorrow.
&&
.MARINE...
Issued at 300 PM CST Wed Feb 12 2025
Small Craft Advisories in effect for all waters through 12z
Thursday. Will likely need Small Craft Exercise Caution headlines
for much of the waters during the day on Thursday, before
advisories are necessary again Thursday night. Hazardous
conditions are likely to continue across most or all of the waters
through the weekend, with no significant improvement in conditions
much before the daytime hours on Monday.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 45 57 37 64 / 80 0 0 20
BTR 49 62 42 67 / 70 0 0 30
ASD 52 65 43 68 / 90 0 0 20
MSY 54 63 48 67 / 90 0 10 30
GPT 52 65 42 65 / 100 0 0 20
PQL 55 69 42 68 / 90 10 0 20
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory until 6 PM CST this evening for LAZ046>048-056>060-
064>070-077-078-085>090.
GM...Small Craft Advisory until 6 AM CST Thursday for GMZ530-532-534-
536-538-550-552-555-557-570-572-575-577.
MS...None.
GM...Small Craft Advisory until 6 AM CST Thursday for GMZ532-534-536-
538-550-552-555-557-570-572-575-577.
&&
SHORT TERM...RW
LONG TERM....RW
AVIATION...PG
MARINE...RWIn the hours before
Special weather statement, Feb 12, 1:01 PM CST, 2 hours 35 minutes before
Special Weather Statement
National Weather Service New Orleans LA
101 PM CST Wed Feb 12 2025
LAZ035-MSZ068>070-121945-
West Feliciana LA-Pike MS-Wilkinson MS-Amite MS-
101 PM CST Wed Feb 12 2025
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTHEASTERN WEST
FELICIANA PARISH, NORTHWESTERN PIKE, EASTERN WILKINSON AND AMITE
COUNTIES THROUGH 145 PM CST
...
At 101 PM CST, Doppler radar was tracking strong thunderstorms
capable of producing funnel clouds along a line extending from near
Liberty to near Spillman. Movement was northeast at 45 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...If a funnel cloud briefly touches down, minor damage to
outdoor objects is possible. Gusty winds could knock down
tree limbs and blow around unsecured objects.
Locations impacted include...
Liberty, Centreville, Woodville, Gloster, Norwood, Smithdale, and
Crosby.
This includes Interstate 55 in Mississippi between mile markers 21
and 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 800 PM CST for southeastern
Louisiana...and southern Mississippi.
&&
LAT...LON 3137 9122 3135 9121 3132 9112 3134 9106
3133 9103 3135 9102 3133 9099 3135 9098
3135 9042 3115 9063 3099 9111 3100 9118
3097 9118 3089 9143
TIME...MOT...LOC 1901Z 221DEG 41KT 3117 9071 3100 9126
FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TJSSpecial weather statement, Feb 12, 1:30 PM CST, 2 hours 6 minutes before
Special Weather Statement
National Weather Service New Orleans LA
130 PM CST Wed Feb 12 2025
LAZ039-MSZ077-122015-
Washington LA-Pearl River MS-
130 PM CST Wed Feb 12 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN
WASHINGTON PARISH IN SOUTHEASTERN LOUISIANA AND NORTHWESTERN PEARL
RIVER COUNTIES THROUGH 215 PM CST
...
At 130 PM CST, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds near Varnado, or near Bogalusa,
moving northeast at 45 mph.
HAZARD...Funnel clouds, wind gusts up to 50 mph, and pea size hail.
SOURCE...Radar indicated.
IMPACT...If a funnel cloud briefly touches down, minor damage to
outdoor objects is possible. Gusty winds could knock down
tree limbs and blow around unsecured objects.
Locations impacted include...
Varnado and Crossroads.
This includes Interstate 59 in Mississippi between mile markers 40
and 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 800 PM CST for southeastern
Louisiana...and southern Mississippi.
&&
LAT...LON 3101 8937 3076 8979 3084 8988 3101 8976
3100 8975 3101 8951 3100 8950 3100 8947
3098 8947 3098 8943 3101 8942
TIME...MOT...LOC 1930Z 225DEG 39KT 3084 8981
FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
TJSSpecial weather statement, Feb 12, 1:41 PM CST, 1 hour 55 minutes before
Special Weather Statement
National Weather Service New Orleans LA
141 PM CST Wed Feb 12 2025
LAZ039-MSZ071-122030-
Washington LA-Walthall MS-
141 PM CST Wed Feb 12 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WESTERN WASHINGTON
PARISH IN SOUTHEASTERN LOUISIANA AND SOUTHEASTERN WALTHALL COUNTIES
THROUGH 230 PM CST
...
At 140 PM CST, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds over Franklinton, moving northeast
at 45 mph.
HAZARD...Funnel clouds, winds in excess of 40 mph, and pea size
hail.
SOURCE...Radar indicated.
IMPACT...If a funnel cloud briefly touches down, minor damage to
outdoor objects is possible. Gusty winds could knock down
tree limbs and blow around unsecured objects.
Locations impacted include...
Franklinton and Dexter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in New Orleans.
A Tornado Watch remains in effect until 800 PM CST for southeastern
Louisiana...and southern Mississippi.
&&
LAT...LON 3113 9000 3113 8994 3107 8992 3107 8984
3101 8984 3100 8978 3071 9023 3074 9026
3077 9026 3081 9029 3116 9001
TIME...MOT...LOC 1940Z 226DEG 38KT 3085 9019
FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
TJSSpecial weather statement, Feb 12, 2:17 PM CST, 1 hour 19 minutes before
Special Weather Statement
National Weather Service New Orleans LA
217 PM CST Wed Feb 12 2025
LAZ034-035-MSZ068-069-122100-
Pointe Coupee LA-West Feliciana LA-Wilkinson MS-Amite MS-
217 PM CST Wed Feb 12 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN WEST
FELICIANA AND NORTHERN POINTE COUPEE PARISHES, WILKINSON AND
NORTHWESTERN AMITE COUNTIES THROUGH 300 PM CST
...
At 215 PM CST, Doppler radar was tracking a strong thunderstorm near
Fort Adams, or 13 miles east of Simmesport, moving northeast at 55
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Woodville, Fort Adams, Dolorosa, and Crosby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in New Orleans.
A Tornado Watch remains in effect until 800 PM CST for southeastern
Louisiana...and southern Mississippi.
&&
LAT...LON 3132 9112 3135 9102 3133 9099 3135 9098
3135 9091 3091 9163 3102 9173 3104 9171
3104 9166 3097 9166 3100 9163 3102 9159
3106 9156 3112 9162 3134 9135 3137 9123
TIME...MOT...LOC 2015Z 230DEG 46KT 3104 9160
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
PGSpecial weather statement, Feb 12, 2:51 PM CST, 45 minutes before
Special Weather Statement
National Weather Service New Orleans LA
251 PM CST Wed Feb 12 2025
LAZ079-080-122130-
Northern St. Tammany LA-Southwestern St. Tammany LA-
251 PM CST Wed Feb 12 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL ST. TAMMANY
PARISH THROUGH 330 PM CST
...
At 251 PM CST, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds near Lacombe, or 11 miles
southeast of Covington, moving northeast at 50 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...If a funnel cloud briefly touches down, minor damage to
outdoor objects is possible. Gusty winds could knock down
tree limbs and blow around unsecured objects.
Locations impacted include...
Sun, Lacombe, and Bush.
This includes Interstate 12 between mile markers 67 and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.
A Tornado Watch remains in effect until 800 PM CST for southeastern
Louisiana...and southern Mississippi.
&&
LAT...LON 3064 8982 3062 8983 3056 8980 3056 8981
3054 8978 3050 8975 3049 8972 3048 8972
3025 8999 3029 9002 3033 9008 3066 8990
3067 8985
TIME...MOT...LOC 2051Z 217DEG 42KT 3033 9003
FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TJSSpecial weather statement, Feb 12, 3:08 PM CST, 28 minutes before
Special Weather Statement
National Weather Service New Orleans LA
308 PM CST Wed Feb 12 2025
LAZ039-071-MSZ070-071-122200-
Washington LA-Northern Tangipahoa LA-Pike MS-Walthall MS-
308 PM CST Wed Feb 12 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN
TANGIPAHOA AND NORTHWESTERN WASHINGTON PARISHES, SOUTHWESTERN
WALTHALL AND SOUTHEASTERN PIKE COUNTIES THROUGH 400 PM CST
...
At 307 PM CST, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds over Wilmer, or 10 miles northeast
of Amite, moving northeast at 50 mph.
HAZARD...Funnel clouds, winds in excess of 40 mph, and half inch
hail.
SOURCE...Radar indicated.
IMPACT...If a funnel cloud briefly touches down, minor damage to
outdoor objects is possible. Gusty winds could knock down
tree limbs and blow around unsecured objects.
Locations impacted include...
Tylertown, Dexter, Mount Herman, and Wilmer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 800 PM CST for southeastern
Louisiana...and southern Mississippi.
&&
LAT...LON 3125 9004 3118 9003 3117 9000 3114 9000
3113 8994 3107 8992 3107 8984 3105 8984
3075 9038 3081 9046 3128 9007
TIME...MOT...LOC 2107Z 228DEG 43KT 3083 9037
FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
TJSThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 11:47 AM CST | Special Weather Statement | LIX | Livingston | 28 min |
| Feb 12, 12:13 PM CST | Special Weather Statement | LIX | Tangipahoa | 47 min |
| Feb 12, 12:47 PM CST | Special Weather Statement | LIX | Washington | 43 min |
| Feb 12, 1:16 PM CST | Severe Thunderstorm Warning | LIX | Washington | 29 min |
| Feb 12, 1:41 PM CST | Special Weather Statement | LIX | Washington | 49 min |
| Feb 12, 2:17 PM CST | Wind Advisory | LIX | Ascension, Assumption, East Baton Rouge, Iberville, Jefferson, Orleans and 5 more | 4 hr |
| Feb 12, 2:47 PM CST | Special Marine Warning | LIX | 44 days | |
| Feb 12, 2:51 PM CST | Special Weather Statement | LIX | Saint Tammany | 39 min |
| Feb 12, 3:22 PM CST | Severe Thunderstorm Warning | LIX | Washington | 38 min |
| Feb 12, 5:45 PM CST | Areal Flood Advisory | LIX | Saint Charles, Saint John the Baptist | 45 days |
| Feb 12, 1:01 PM CST | Special Weather Statement | LIX | Amite | 44 min |
| Feb 12, 1:30 PM CST | Special Weather Statement | LIX | Pearl River | 45 min |
| Feb 12, 1:56 PM CST | Tornado Warning | LIX | Jackson, Pearl River | 46 days |
| Feb 12, 2:17 PM CST | Special Weather Statement | LIX | Wilkinson | 43 min |
| Feb 12, 2:39 PM CST | Severe Thunderstorm Warning | LIX | Wilkinson | 30 min |
| Feb 12, 3:08 PM CST | Special Weather Statement | LIX | Walthall | 52 min |
| Feb 12, 4:00 PM CST | Special Weather Statement | LIX | Pearl River | 30 min |
| Feb 12, 4:18 PM CST | Special Weather Statement | LIX | Amite | 42 min |
| Feb 12, 4:31 PM CST | Special Weather Statement | LIX | Wilkinson | 44 min |
| Feb 12, 4:32 PM CST | Special Weather Statement | LIX | Pike | 43 min |
| Feb 12, 4:45 PM CST | Tornado Warning | LIX | Harrison, Jackson | 46 days |
| Feb 12, 4:58 PM CST | Tornado Warning | LIX | Jackson, Pike, Walthall | 46 days |
| Feb 12, 5:54 PM CST | Special Weather Statement | LIX | Hancock | 51 min |
Nearby
Tornado Warnings in Mississippi, 2025Tornado Warnings in Louisiana, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.